Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-22620
Bolthausen, E; den Hollander, F (1994). Survival asymptotics for Brownian motion in a Poisson field of decaying traps. The Annals of Probability, 22(1):160-176.
View at publisher
Let be the Wiener sausage in , that is, the -neighborhood for some of the path of Brownian motion up to time . It is shown that integrals of the type , with nonincreasing and , have a large deviation behavior similar to that of established by Donsker and Varadhan. Such a result gives information about the survival asymptotics for Brownian motion in a Poisson field of spherical traps of radius when the traps decay independently with lifetime distribution . There are two critical phenomena: (i) in the exponent of the tail of the survival probability has a crossover at ; (ii) in the survival strategy changes at time , provided , respectively, .
11 downloads since deposited on 20 May 2010
5 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Uncontrolled Keywords:||Superprocesses; measure-valued processes; local times; join continuity; Hoder continuity; path properties; Haudorff dimension|
|Deposited On:||20 May 2010 15:03|
|Last Modified:||27 Nov 2013 18:16|
|Publisher:||Institute of Mathematical Statistics|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page